Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Stability manifolds of varieties with finite Albanese morphisms
HTML articles powered by AMS MathViewer

by Lie Fu, Chunyi Li and Xiaolei Zhao PDF
Trans. Amer. Math. Soc. 375 (2022), 5669-5690 Request permission


For a smooth projective complex variety whose Albanese morphism is finite, we show that every Bridgeland stability condition on its bounded derived category of coherent sheaves is geometric, in the sense that all skyscraper sheaves are stable with the same phase. Furthermore, we describe the stability manifolds of irregular surfaces and abelian threefolds with Néron–Severi rank one, and show that they are connected and contractible.
Similar Articles
Additional Information
  • Lie Fu
  • Affiliation: Institute for Mathematics, Astrophysics and Particle Physics (IMAPP), Radboud University, PO Box 9010, 6500 GL, Nijmegen, Netherlands
  • MR Author ID: 1016534
  • ORCID: 0000-0002-2177-3139
  • Email:
  • Chunyi Li
  • Affiliation: Mathematics Institute, University of Warwick, Coventry, CV4 7AL, United Kingdom
  • MR Author ID: 1184805
  • Email:
  • Xiaolei Zhao
  • Affiliation: Department of Mathematics, University of California, South Hall 6607, Santa Barbara, California 93106
  • MR Author ID: 1167618
  • Email:
  • Received by editor(s): July 15, 2021
  • Received by editor(s) in revised form: December 7, 2021, and January 11, 2022
  • Published electronically: May 23, 2022
  • Additional Notes: The first author was supported by the Agence Nationale de la Recherche (ANR) under project numbers ANR-20-CE40-0023 and ANR-16-CE40-0011, he was also supported by the Radboud Excellence Initiative program.
    The second author is a University Research Fellow supported by the Royal Society URF\textbackslash R1\textbackslash201129 “Stability condition and application in algebraic geometry”.
    The third author was partially supported by the Simons Collaborative Grant 636187.
  • © Copyright 2022 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 375 (2022), 5669-5690
  • MSC (2020): Primary 14F08, 14K05, 14J60, 18G80
  • DOI:
  • MathSciNet review: 4469233